# SDR 2016F00216

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N742WA
- Make and model: Boeing 747412F
- Aircraft serial: 27071
- Aircraft time: 75,898 hours, 10,375 cycles
- Engine: Pwa PW4056
- Engine time: 84,548 hours, 12,836 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 84,548 hours, 12,836 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: E, J

## Discrepancy

ON CLIMB OUT DEPARTING KMIA NR 2 ENGINE EXPERIENCED HIGH EGT, THROTTLE RETARDED , MINUTES LATER LOUD NOISE WAS HEARD, EGT CLIMBED TO 777 DEGREES CELSIUS AND ENGINE SHUT DOWN PROCEDURE WAS ACCOMPLISHED, FUEL WAS DUMPED AND RTB KMIA.  AFTER PARKING FOUND EXCESSIVE TURBINE BLADE DAMAGE.
